# SDR ASAA2017121122859

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,137 hours, 11,076 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ILLUMINATED CAPTAINS ND. GROUNDED - YES. PERFORMED B737-800 FIM TASK 34-61-00-810-836. NO VTK INDICATION ON ND. FMC RESET. INTERMITTENT FAULT. NO HISTORY NOTED. OK FOR CONTINUED SERVICE.
